A characterization of A_n by centralizers of 3-cycles

Research output: Contribution to journalArticle

LanguageEnglish
Pages263-279
Number of pages17
JournalThe Quarterly Journal of Mathematics
Volume29
Issue number3
DOIs
StatusPublished - 1978

Cite this

A characterization of A_n by centralizers of 3-cycles. / Mullineux, Glen.

In: The Quarterly Journal of Mathematics, Vol. 29, No. 3, 1978, p. 263-279.

Research output: Contribution to journalArticle

@article{7be9df5189244b4a81718da1254780c7,
title = "A characterization of A_n by centralizers of 3-cycles",
author = "Glen Mullineux",
year = "1978",
doi = "10.1093/qmath/29.3.263",
language = "English",
volume = "29",
pages = "263--279",
journal = "The Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "3",

}

TY - JOUR

T1 - A characterization of A_n by centralizers of 3-cycles

AU - Mullineux, Glen

PY - 1978

Y1 - 1978

UR - http://dx.doi.org/10.1093/qmath/29.3.263

U2 - 10.1093/qmath/29.3.263

DO - 10.1093/qmath/29.3.263

M3 - Article

VL - 29

SP - 263

EP - 279

JO - The Quarterly Journal of Mathematics

T2 - The Quarterly Journal of Mathematics

JF - The Quarterly Journal of Mathematics

SN - 0033-5606

IS - 3

ER -